MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI XT DR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI XT DR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDMB1D1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Low Blood Pressure/ Hypotension (1914); Sepsis (2067)
Date of Event 01/12/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Concomitant medical products: product id 407652 ((b)(6)); product type: 0270-lead-lv-pace; implant date (b)(6) 2009; product id 694765 ((b)(6)); product type: 0264-lead-hv; implant date (b)(6) 2009;  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient developed shortness of breath and developed oropharyngeal bleeding.The patient was brought to the emergency department via ambulance.The patient was evaluated and treated for hypotension and possible sepsis with fluids, medications, and oxygen.Due to the patient's complex medical history including treatment for oropharyngeal cancer and consultation with medical care team the patient elected to pursue comfort care and passed away.The patient's cause of death was provided as severe hypotension likely due to blood loss anemia, diuretics, possible sepsis, and hypoxic respiratory failure.The patient is a participant in a clinical study.

Brand Name
EVERA MRI XT DR SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20219525
Report Number3004209178-2024-18526
Device Sequence Number8151962
Product Code LWS
UDI-Device Identifier00643169929197
UDI-Public00643169929197
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/28/2018
Device Model NumberDDMB1D1
Device Catalogue NumberDDMB1D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/14/2024
Date Device Manufactured06/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Death;
Patient Age73 YR
Patient SexMale
Patient RaceWhite